# SDR DL72S990416

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AFT CARGO COMPT RT FRAME DENTED AT STA 950C SEVERAL PLACES FROM STR 25R TO STR 26R.  CUT OUT DAMAGE PER SRM 53-10-4 FIG 27.  DYE PENETRANT INSPECTED CUTOUT PER PS 900-6-3 NO 1 AND FOUND OK.  DRILLED DOUBLER AND FILLER PER SRM 53-10-4 FIG 27 AND TREATED PER PS 900-2-4-1, NR 2.  PAINTED PER PS 900-3-6.  INSTALLED REPAIR PARTS PER SRM 53-10-4 FIG 27.
